# SDR 9719959603

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 13 INOPERATIVE.  FOUND FAULTY SPLICE.  RESPLICED WIRES.  OPERATIONAL CHECK NORMAL.
